... the only side effect that I know to be from Colcrys is heartburn. I am currently taking a single pill (.6 mg) per day, and will be going to twice daily in a week. My heart is weak from its 7-month battle with pericarditis, and the chemo is working on my joints, nasal ulcers, and rashes- but not on my heart. My 2 questions- 1. After just 2 days, I am noticing some abatement of the pain. Is it possible that Colcrys is working already? and 2. Do side effects get better or worse, or do they change with time?
No responses have yet been posted. Add your response to this question.
- Colcrys Information for Consumers
- Colcrys Information for Healthcare Professionals (includes dosage details)
- Side Effects of Colcrys (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Lupus Erythematosus - Is there anything that will minimize the scaring and disfiguerment of my face?
Discoid Lupus has made me a shut in, because I can't stand anyone to look at me. My face, both cheeks and accross my nose is so scalely and ...
2 answers • 14 Feb 2010
Sine I've started taking Plaquenil I have had iregular periods. Sometimes twice a month. I'm also on C-Quinicrine as well. Could either ...
1 answer • 1 Mar 2012
... disease to say the least. I got diagnosed at 17 yrs old so I have been through a lot. I'm in a flare up right now and have to postpone my ...
8 answers • 3 Aug 2012
because ive lost a little bit of hair , im not sure if it was just because my hairs unhealty or a symptom and ive read up on other symptoms and they ...
1 answer • 8 Oct 2013
I've been on this medication for over a month now and it appears that the side effect I am experiencing is ongoing. Is anyone dealing with ...
0 answers • 16 May 2014